# SDR DHL200080532C

- Difficulty date: July 31, 2000
- Submitted: August 29, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT HORIZONTAL STABILIZER L/E INNER RIB CRACKED 1 INCH AT XF 47.500 LOWER PART.  PERFORMED STOP DRILL IAW SRM 55-2-0, FIG 2.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B PG 1-2.  FABRICATED AND INSTALLED DOUBLER IAW SRM 55-2-0 FIG 2.
